# SDR DL72K961463

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1183 BULKHEAD WEB WAS FOUND CRACKED AT RBL 26.  THERE IS A 1 INCH CRACK AT WL 166.5.  REPAIRED PER ER/A 303276-14.
